# SDR QMLA2025111620114

- Difficulty date: November 15, 2025
- Submitted: November 16, 2025
- Operation: Air carrier
- Aircraft: N902CH
- Make and model: Doug MD 900
- Aircraft serial: 90000042
- Aircraft time: 6,173 hours, 19,003 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R1150003101
- Part serial: 60560201
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIM TAB SECTION ON MRB NR 4 WAS DISCOVERED TO BE DELAMINATED ON POST FLIGHT WALK AROUND.  REMOVED AND REPLACED MRB.
